# SDR SWAA2023122129844

- Difficulty date: December 9, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 49,844 hours, 25,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD ENTRY DOOR SIDEWALL PANEL AFT SIDE DAMAGED AT ASSIST HANDLE HOLE<[01] REPAIRED PASSENGER CABIN ENTRY DOOR SIDEWALL PANEL AFT SIDE ASSIST HANDLE HOLE IAW CMM 25-00-66; REPAIR 3-1; PAGES 603-604 SECTION 4. C.;[02] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMENT TABLE.
